# SDR ASAA0781503

- Difficulty date: February 27, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- Aircraft time: 52,489 hours, 28,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  REPLACED LIGHT BATTERY PACK.
